MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; SEE H10

EXACTECH, INC. TRULIANT; SEE H10
Model Number TRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 4777849 02-022-35-3011 - truliant tib imp ps insert sz 3 11mm.***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.4736629 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t.4847377 200-07-32 - advanced patella 32mm 3 peg implant.4907017 204-34-02 - fluted stem extension 25l x 14 mm.4909664 204-70-00 - tibial stem ext.Screw.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 66 yo female patient, initial right knee implanted on (b)(6) 2017, underwent a revision procedure on (b)(6) 2023, approximately 5 years 11 months post the initial procedure.The patient complained of pain.A loose femur and recalled poly were indicated for the revision procedure.The patient was revised to a competitor¿s devices.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No device returns anticipated, due the recall, the hospital will not release them.An x-ray and device images were provided.No additional patient details or history provided.No further information.
 
Additional Manufacturer Narrative
The femoral loosening reported is most likely the result of either a weakened biologic integration of the femoral component at the bone-implant interface or mechanical loss of fixation at the cement-implant interface.However, the failure cannot be confirmed as the device was not returned for investigation and loosening or femoral positioning issues could not be confirmed on the provided ap radiograph.Inclusion of the implanted polyethylene tibial insert in the packaging recall may have been a contributing factor to the reported revision.

Brand Name
TRULIANT
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17126330
Report Number1038671-2023-01340
Device Sequence Number15311959
Product Code JWH
UDI-Device Identifier10885862314543
UDI-Public10885862314543
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Device Catalogue Number02-020-11-0330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale